Weights for ergodic square functions
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, p. 333-345
@article{AIHPB_1986__22_3_333_0,
     author = {Martin-Reyes, F. J.},
     title = {Weights for ergodic square functions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     pages = {333-345},
     zbl = {0621.28013},
     mrnumber = {871086},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_333_0}
}
Martin-Reyes, F. J. Weights for ergodic square functions. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 333-345. http://www.numdam.org/item/AIHPB_1986__22_3_333_0/

[1] E. Atencia and F.J. Martin-Reyes, Weak type inequalities for the maximal ergodic function and the maximal ergodic Hilbert transform in weighted spaces, Studia Math., t. 78, n° 3, 1984, p. 231-244. | MR 782660 | Zbl 0495.47022

[2] E. Atencia and A. De La Torre, A dominated ergodic estimate for Lp spaces with weights, Studia Math., t. 75, 1982, p. 35-47. | Zbl 0442.28021

[3] J. García Cuerva, An extrapolation theorem in the theory of Ap weights, Proc. of the AMS, t. 87, number 3, March 1983, p. 422-426. | MR 684631 | Zbl 0542.41011

[4] R.L. Jones, Inequalities for the ergodic maximal function, Studia Math., t. 60, 1977, p. 101-129. | MR 430208 | Zbl 0349.47007

[5] F.J. Martín-Reyes, Inequalities for the ergodic maximal function and convergence of the averages in weighted LP-spaces. To appear in Trans. of the AMS. | MR 837798 | Zbl 0612.28014

[6] F.J. Martín-Reyes and A. De La Torre, A dominated ergodic theorem for invertible Lp-isometries in weighted Lp-spaces. Preprint.

[7] José L. Rubio DE FRANCIA, Factorization theory and Ap weights, Amer. J. Math., t. 106, 1984, number 3, p. 533-547. | MR 745140 | Zbl 0558.42012